issues with Yohimbe...help

  1. issues with Yohimbe...help


    have a kidney disease and as a result am on prednisone. Decided to find a fat burner to offset the weight gain from the pred. Took a fat burner with Yohimbe in it for 2.5 weeks. Beginning to have a flare up of my disease. Just read that yohimbe is harmful to the kidneys. If I stop it right now, will the symptoms most likely go away? I'm just wondering if I've been taking it for long enough to cause permanent damage or should I be alright if I just drop it now. Didnt read about the effects of yohimbe before i bought the supp. Thanks
    No citizen has a right to be an amateur in the matter of physical training...what a disgrace it is for a man to grow old without ever seeing the beauty and strength of which his body is capable.


  2. Ya i've heard the same about yohimbe. I don't think anyone can tell you for sure if you're going to have lasting damage or not...hopefully not. Definitely stop asap and your doctor might be able to help you better.
    •   
       

Similar Forum Threads

  1. Libido Issues with HCG and Estrogen (PLZ HELP!)
    By prslespaul in forum Anabolics
    Replies: 10
    Last Post: 07-01-2012, 02:02 AM
  2. HAVING BLOOD PRESSURE ISSUES WITH H DROL HELP PLEASE
    By dre alvarez in forum Anabolics
    Replies: 26
    Last Post: 02-04-2010, 01:27 PM
  3. Issues with puberty and prohormones
    By tbonz169 in forum Anabolics
    Replies: 14
    Last Post: 03-07-2005, 05:29 PM
  4. Made a big mistake with nolva... help please!
    By AldrichAStern in forum Anabolics
    Replies: 11
    Last Post: 03-01-2005, 02:11 PM
  5. timing issues with igf and insulin
    By GH_MAN in forum IGF-1/GH
    Replies: 4
    Last Post: 08-02-2004, 02:29 PM
Log in
Log in